# SDR SWAA020867

- Difficulty date: April 24, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 49,893 hours, 41,748 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AM07
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT ELEVATOR TAB HAS EXCESSIVE AXIAL PLAY.  REMOVED AND REPLACED TAB HINGE BUSHING PER MM.
